# SDR USAAF01079

- Difficulty date: October 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - A FIRST CLASS SECTION OF THE FLOOR PROXIMITY EMERGENCY LIGHTS WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SECTION.  (M)
